Institutional Repository

A proof of Clarke's conjecture

Show simple item record Kılıç, Emrah Arıkan, Talha 2019-12-25T14:34:15Z 2019-12-25T14:34:15Z 2019-07
dc.identifier.citation Kiliç, E., & Arikan, T. (2019). 103.26 A proof of Clarke’s conjecture. The Mathematical Gazette, 103(557), 346-352. en_US
dc.identifier.issn  0025-5572
dc.description.abstract We consider new kinds of max and min matrices, [amax(i,j)]i,j?1 and [amin(i,j)]i,j?1, as generalizations of the classical max and min matrices. Moreover, their reciprocal analogues for a given sequence {an} have been studied. We derive their LU and Cholesky decompositions and their inverse matrices as well as the LU -decompositions of their inverses. Some interesting corollaries will be presented. en_US
dc.description.sponsorship Türkiye Bilimsel ve Teknolojik Araştırma Kurumu (TÜBİTAK) tr_TR
dc.language.iso eng en_US
dc.publisher Cambridge University Press en_US
dc.rights info:eu-repo/semantics/closedAccess
dc.subject LULU-decomposition en_US
dc.subject inverse matrix en_US
dc.subject Lehmer matrix en_US
dc.subject min and max matrices en_US
dc.title A proof of Clarke's conjecture en_US
dc.type article en_US
dc.relation.journal Mathematical Gazette en_US
dc.contributor.department TOBB ETU, Faculty of Science and Literature, Depertment of Mathematics en_US
dc.contributor.department TOBB ETÜ, Fen Edebiyat Fakültesi, Matematik Bölümü tr_TR
dc.identifier.volume 103
dc.identifier.issue 557
dc.identifier.startpage 346
dc.identifier.endpage 352
dc.identifier.wos  WOS:000470237600025
dc.contributor.tobbetuauthor Kılıç, Emrah
dc.contributor.YOKid 29574
dc.identifier.doi 10.1017/mag.2019.73
dc.relation.publicationcategory Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı tr_TR

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record